# SDR USAASB02085

- Difficulty date: April 27, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,440 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLT - FLT 384 - ON CLIMB-OUT FROM TPA, CREW REPORTED AN AUTO FAIL LIGHT AND THE CABIN ALTITUDE CLIMBING AT 4000 FPM.  STANDBY MODE HAD NO EFFECT.  FLIGHT DESCENDED TO 10,000 FEET AND DIVERTED TO CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LOWER SAFETY RELIEF VALVE.  (M)
